MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ONESTEP CPR AA; AID, CARDIOPULMONARY RESUSCITATION

ZOLL MEDICAL CORPORATION ONESTEP CPR AA; AID, CARDIOPULMONARY RESUSCITATION
Model Number 8900-0225-01
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Checked zoll defibrillator for routine check and defibrillator reading "check pads".Connected another set of defibrillator pads and was able to complete zoll check.Removed pads from inventory.

Brand Name
ONESTEP CPR AA
Common Device Name
AID, CARDIOPULMONARY RESUSCITATION
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key19536385
Report Number19536385
Device Sequence Number12368499
Product Code LIX
UDI-Device Identifier00847946016289
UDI-Public(01)00847946016289
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/14/2024
Report Date (Section F) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8900-0225-01
Device Lot Number0524A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/14/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/14/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/14/2024